# SDR 2007UALA04625

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 19,961 hours, 8,744 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS STRONG ELECTRICAL ODOR ROW 13.  TURNED OFF VIDEO LIGHTS, ODOR GONE.   COULD DUPLICATE ON GROUND.  TURNED ON VIDEO AND ALL CABIN AND READING LIGHTS, AND CHECKED UNDERSEAT AREAS AT ROW 13 NO DEFECTS OR ODORS NOTED. CHECKED AVIONICS EQUIPMENT BAYS ALSO AND NO ELECTRICAL ODORS FOUND.
